Optimal nonlinear dynamics of particles in convective plumes

Full text for this resource is not available from the Research Repository.

Novozhilov, Vassili (2015) Optimal nonlinear dynamics of particles in convective plumes. Nonlinear Studies, 22 (1). 105 - 114. ISSN 1359-8678

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31544
Official URL http://www.nonlinearstudies.com/index.php/nonlinea...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0401 Atmospheric Sciences
Historical > Faculty/School/Research Centre/Department > Centre for Environmental Safety and Risk Engineering (CESARE)
Keywords flame suppression; Lagrangian model; convective flows; droplet dynamics; numerical integration
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login